# SDR SWAA2023062954093

- Difficulty date: May 30, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT THE 727 BULKHEAD HAS BROKEN BRACKET AT STA: 727; WL:163; RBL:3.5<[01] TRANSFERED MEASUREMENTS FROM FAULT TTG8Q00LBLDX.;[02] INSTALLED NEW ACB BULKHEAD BRACKET AT BS 727; WL 163; RBL 3.5 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 144A2600;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
